# SDR MEX2003054

- Difficulty date: March 2, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N491SH
- Make and model: Doug DC-9-82
- Aircraft serial: 49150
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Part number: ST107Q
- Condition: Failed
- Location: Hyd Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CREW CABIN REVISION, CAPTAIN REPORTED LEFT ENGINE HYDRAULIC PUMP OUT OF SERVICE WITH 3000 PRESSURE INDICATION.  LT TRANSMITTER HYDRAULIC PRESSURE WAS REPLACED AND IT WAS PERFORMED OPERATIONAL TEST WITH ZERO PRESSURE INDICATION, IAW MM, TESTS CORRECT.
